MathSciNet Relay Station
MathSciNet bibliographic data
MR2173393 (2006f:65106) 65N06 (76M20)
Lipnikov, Konstantin; Shashkov, Mikhail; Svyatskiy, Daniil The mimetic finite difference discretization of diffusion problem on unstructured polyhedral meshes. J. Comput. Phys. 211 (2006), no. 2, 473–491.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement